Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jmikem

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi Jake, It's funny because just the other day I posted a new topic about a somewhat similar situation I am beginning to find myself in. I have been on 30mg Accutane for just over 8 months now. During that time, my skin has been great, with not too much dryness. However, during my final month of my Accutane course, I have been beginning to notice new pimples appearing on my cheeks. I have no idea if this is only temporary (hopefully it is) but if this worsens then I'm going to have to have to
  2. Maybe so. I think I shall have to monitor how my skin behaves during the next several months and if it worsens, take a second course. The thing to note about these new pimples is that there has been no pain associated with them, whereas before when I had worse acne, there was always pain.
  3. Dear friends, I am nearing the end of my 9 month 30mg Accutane course now (month 8 of 9), but yesterday morning I awoke to find something unusual. My progress whilst on this drug has been magnificent. I experienced an inital breakout during the first two weeks, but that subsided and by the end of month 1 my acne had drastically improved. By the end of month 2 my acne scarring was beginning to fade and by month 3 my acne had more or less vanished off the face of the earth. My skin has remaine
  4. Hi there my friend, I can remember this time last year I was in the same boat as you. I had tried doxycycline and other antibiotics which worked for a while but then stopped working. My dermatologist told me that once I had completed my doxycyclline course of 2 months that he would put me on accutane. I had my doubts about accutane and plenty of time to think decide whether I really wanted to go for it, but I can honestly tell you it was one of the best decisions I made. To alleviate the eage
×